JournalsjstVol. 1, No. 2pp. 111–121

On the scattering problem in Ryckman's class of Jacobi matrices

  • Leonid B. Golinskii

    Institute for Low Temperature Physics, Kharkov, Ukraine
  • Alexander Kheifets

    University of Massachusetts Lowell, USA
  • Peter Yuditskii

    Johannes Kepler University Linz, Austria
On the scattering problem in Ryckman's class of Jacobi matrices cover
Download PDF

Abstract

We give a complete solution of the scattering problem for Jacobi matrices from a class which was recently introduced by E. Ryckman. We characterize the scattering data for this class and illustrate the inverse scattering on some examples.

Cite this article

Leonid B. Golinskii, Alexander Kheifets, Peter Yuditskii, On the scattering problem in Ryckman's class of Jacobi matrices. J. Spectr. Theory 1 (2011), no. 2, pp. 111–121

DOI 10.4171/JST/5